# SDR FDEA202108071990

- Difficulty date: August 7, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 52,369 hours, 28,304 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adc
- Part number: 4045053914
- Part serial: 87020534
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 8,524 hours, 4,795 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GROUND F/O, CAPT , STBY ALTIMETER W/IN 50 FEET.  AT 290 F/O AND CAPT ALTIMETER AGREED . AT 330 F/O  READ 32.6 AND STBY READ 330 . F/O AIRSPEED WAS 10  TO 15 KTS SLOWER THAN CAPTAIN    R/I  07AUG21 01:33   SNA U  REASON CODE : PREMATURE REMOVAL/INSTALLATION  OFF  MPN: 4045053-914 POS: 2  SRL: 87020534 TAG NBR: H56414  ON  MPN: 4045053-914 CPN: 3412889  SRL: 94081751 TAG NBR: 596458    FACT 07AUG21 01:33   SNA U  PERFORMED AIR DATA SYSTEM BITE TEST PER TSM 34-10-00NOT ABLE TO DUPLICATE THE   PILOT REPORT, ALL READING ARE NORMAL. R/R #2 ADC PER MM 34-11-34 AND #2 MAIN  ALTIMETER PER MM 34-12-21 ADS BITE TEST ALL READINGS NORMAL A/C OK FOR SERVICE   PERFORMED AIR DATA SYSTEM BITE TEST PER TSM 34-10-00.  NOT ABLE
